# SDR SIMA20150104030

- Difficulty date: January 4, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 14572067001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING PANEL UPPER ATTACHMENT ANGLE HAS A 1 1/4 INCH CRACK AT THE RIVET ON FRAME 49.  COMPLIED WITH REPAIR OF RT OVERWING PANEL UPPER ATTACHMENT ANGLE ON  FRAME 49 IAW SRM 53-23-12.
